# SDR CALA2022121903414

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 58,734 hours, 25,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219020200
- Condition: Corroded
- Location: Fr64-66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT Y765 FR64 TO FR66 CORRODED AT 2 LOCATIONS. EVALUATED FOR DAMAGE AND FOUND OUT OF LIMIT IAW 53-00-14-283-002 . REMOVED FLOOR BEAM AND INSTALLED NEW FLOOR BEAM IAW SRM 51-42- 71/001.
